Welcome Guest ( Log In | Register )

> Cognitive Enhancers, Modafinil
Donnie
post Feb 17, 2010, 06:23 PM
Post #1


Newbie
*

Group: Basic Member
Posts: 3
Joined: Feb 17, 2010
Member No.: 32631



Hey everyone, I'm new to the site.

I recently took modafinil for a few days, at different doses to see the effect. I bought the stuff online form two different pharmacies, and paid extra for the branded product. I wanted to make sure I got the real deal, which I do feel confident I did, because the two separate products made me feel the same.
I had hoped modafinil would make me feel more alert, and help me in my studies. It did make me feel more alert, but when I came to write an essay I seemed to have lost a creative component that is usually just there for me. I found myself reading a load of papers towards the essay with a kind of narrow minded focus, but about three days went by and I had hardly written anything. What's more, I'm not really sure I was retaining much information from the readings. I felt as though I'd lost my ability to think laterally. In a panic, I decided to stop taking the stuff because the deadline for this essay is drawing near, and this essay is just nowhere.

Has anyone else got anything to say about how modafinil affected their thinking.
User is offlineProfile CardPM
Go to the top of the page
+Quote Post

Posts in this topic


Reply to this topicStart new topic
1 User(s) are reading this topic (1 Guests and 0 Anonymous Users)
0 Members:

 



Lo-Fi Version Time is now: 25th August 2019 - 06:16 PM


Home     |     About     |    Research     |    Forum     |    Feedback  


Copyright BrainMeta. All rights reserved.
Terms of Use  |  Last Modified Tue Jan 17 2006 12:39 am

BrainMeta is supported by:

The Neurological Foundation & CerebralHealth.com

BrainMeta is enhanced by:

UVISI: Universal Virtual Intelligence Singularity Infinity
info@uvisi.com